Skip to main content
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 7
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Sadun, Lorenzo 2016. Finitely balanced sequences and plasticity of 1-dimensional tilings. Topology and its Applications, Vol. 205, p. 82.

    ALISTE-PRIETO, JOSÉ 2010. Translation numbers for a class of maps on the dynamical systems arising from quasicrystals in the real line. Ergodic Theory and Dynamical Systems, Vol. 30, Issue. 02, p. 565.

    Cortez, María Isabel and Durand, Fabien 2008. Self-Similar Tiling Systems, Topological Factors and Stretching Factors. Discrete & Computational Geometry, Vol. 40, Issue. 4, p. 622.

    Frank, Natalie Priebe 2008. A primer of substitution tilings of the Euclidean plane. Expositiones Mathematicae, Vol. 26, Issue. 4, p. 295.

    Solomyak, B. 2007. Pseudo-self-affine tilings in ℝd. Journal of Mathematical Sciences, Vol. 140, Issue. 3, p. 452.

    Holton, Charles Radin, Charles and Sadun, Lorenzo 2005. Conjugacies for Tiling Dynamical Systems. Communications in Mathematical Physics, Vol. 254, Issue. 2, p. 343.

    Meester, Ronald and Steif, Jeffrey E. 2001. Higher-dimensional subshifts of finite type, factor maps and measures of maximal entropy. Pacific Journal of Mathematics, Vol. 200, Issue. 2, p. 497.

  • Ergodic Theory and Dynamical Systems, Volume 21, Issue 4
  • August 2001, pp. 1239-1248

Isomorphism of hierarchical structures

  • DOI:
  • Published online: 01 August 2001

We consider hierarchical structures such as Fibonacci sequences and Penrose tilings, and examine the consequences of different choices for the definition of isomorphism. In particular, we discuss the role such a choice plays with regard to matching rules for such structures.

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Ergodic Theory and Dynamical Systems
  • ISSN: 0143-3857
  • EISSN: 1469-4417
  • URL: /core/journals/ergodic-theory-and-dynamical-systems
Please enter your name
Please enter a valid email address
Who would you like to send this to? *